It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Lortabs - How much is too much?

Re: Lortabs - How much is too much?

[ Back to Messages ]

Message

Posted by david charles on December 01, 2000 at 15:40:54:

In Reply to: Re: Lortabs - How much is too much? posted by dana on December 01, 2000 at 14:42:31:

: David,
: Thanks for responding. See, the thing I'm worried about is he is no longer taking them for pain. He is taking them solely for the purpose of de-stressing himself now. He is 24 and in college and is up late at night and under a huge amount of stress and I found out he is using them to help with the stress etc.. I dont think that is safe at all. He is also taking Adderall (for ADD which he does not have) to help him stay up late at night working on reports. He takes 30 mg and as far as he says he is not taking them all the time.. only when he really needs it. This cannot be safe, right?
: Thanks

:
: : : My friend is taking Lortabs, up to 30 mg. Is this too much??? I was worried about him overdosing and I dont know what the safe amount is?
: : : Thanks

: : It's not the HYdrocodone that will get him its the amount of tylonol. more than 1000mgs of tylonol in a dose or more than 4000mgs can cause permanant liver damage or possiably death. Poeple develop tolerance to opiates and I doubt if he started at that dose. It's unlikely that the narcotics will harm him. It sounds like he's taking enough to cause withdrawal if he stops quickly. If everything has been done to help control the pain the best course would be to swich to a long acting narcotic that contains no aspiran or tylonol. What is the cause of his pain and what has been done to treat it. Good luck David
Dana, Sorry. I miss understood situation. Narcotics are not antianxiety meds. Mixing speed and a narcotic is called a speedball.. This is what killed John Bulushi. He's in for a real rough time coming down from all that which is inevetable. Withdrawal is pretty rough. Eventually the docs will catch on to this and if he's doc shopping for his drugs this is illegal. Sounds like he has a pretty bad drug problem. I think you should post on some of the addiction forums. It kinda makes me angry wheb I here about somebody seeking drugs inthis manner, It makes it harder for people like me that are totally disabled by chronic pain. I'm 34 and there so much I can never do because of this. I've had three faile back surgury's broken hardware from first fusion of lumbar spine and now I'm fused from L1-S1, I've got a junkyard of hardware in my spine and I've been called an addict by a couple of docs.I know this is tough on you. I've seen addiction in my family and lost my younger brother to it. I wish I could tell you what to do but people normally have to hit bottom before they get help. Don't let him drag you down with him and let him know you don't want to be around him when he's on those drugs.. Good Luck and God bless..David



Follow Ups




All times are GMT -7. The time now is 01:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!